Alert archive / New York / Coastal Flood Statements in 2008
Coastal Flood Statement 2, NWS New York, NY
NWS New York, NY issued this coastal flood statement at Jun 7, 2008, 5:18 AM EDT for Kings County, Suffolk County, New York. It took effect at Jun 7, 2008, 6:00 AM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jun 7, 2008, 5:18 AM EDT (09:18 UTC)
- In effect from
- Jun 7, 2008, 6:00 AM EDT
- Expired
- Jun 7, 2008, 6:00 PM EDT
- In force
- 12 hr
- Issued by
- NWS New York, NY
Counties Kings County, NY, Suffolk County, NY
The radar
The Brookhaven radar (KOKX), 39 km from the middle of the area, began a volume at 09:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 9.3 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 618 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS41 KOKX 070918 CFWOKX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE UPTON NY 518 AM EDT SAT JUN 7 2008 ...HIGH RISK OF RIP CURRENTS AT OCEAN BEACHES TODAY... NYZ075>077-080-081-071730- /O.NEW.KOKX.CF.S.0002.080607T1000Z-080607T2200Z/ KINGS (BROOKLYN)-QUEENS-NASSAU-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 518 AM EDT SAT JUN 7 2008 THE COMBINATION OF 10 TO 15 MPH SOUTHERLY WINDS AND A LONG PERIOD SOUTHEASTERLY SWELL WILL CAUSE A HIGH RISK OF RIP CURRENTS AT THE OCEAN BEACHES TODAY. IF YOU BECOME CAUGHT IN A RIP CURRENT...STAY CALM AND DO NOT FIGHT IT. SWIM PARALLEL TO THE SHORE UNTIL YOU BREAK FREE OF THE CURRENT. THEN SWIM AT AN ANGLE...AWAY FROM THE CURRENT...TOWARDS THE SHORE. IF YOU ARE UNABLE TO ESCAPE BY SWIMMING...FLOAT OR TREAD WATER. WHEN THE CURRENT WEAKENS...SWIM AT AN ANGLE AWAY FROM THE CURRENT TOWARDS THE SHORE. IF AT ANY TIME YOU FEEL YOU WON/T BE ABLE TO REACH THE SHORE...DRAW ATTENTION TO YOURSELF BY CALLING OR WAVING FOR HELP. $$
1 follow-up statement
000 WHUS41 KOKX 070939 CFWOKX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE UPTON NY 539 AM EDT SAT JUN 7 2008 ...HIGH RISK OF RIP CURRENTS AT OCEAN BEACHES TODAY... NYZ075>077-080-081-072200- /O.CON.KOKX.CF.S.0002.080607T1000Z-080607T2200Z/ KINGS (BROOKLYN)-QUEENS-NASSAU-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 539 AM EDT SAT JUN 7 2008 THE COMBINATION OF 10 TO 15 MPH SOUTHERLY WINDS AND A LONG PERIOD SOUTHEASTERLY SWELL WILL CAUSE A HIGH RISK OF RIP CURRENTS AT THE OCEAN BEACHES TODAY. IF YOU BECOME CAUGHT IN A RIP CURRENT...STAY CALM AND DO NOT FIGHT IT. SWIM PARALLEL TO THE SHORE UNTIL YOU BREAK FREE OF THE CURRENT. THEN SWIM AT AN ANGLE...AWAY FROM THE CURRENT...TOWARDS THE SHORE. IF YOU ARE UNABLE TO ESCAPE BY SWIMMING...FLOAT OR TREAD WATER. WHEN THE CURRENT WEAKENS...SWIM AT AN ANGLE AWAY FROM THE CURRENT TOWARDS THE SHORE. IF AT ANY TIME YOU FEEL YOU WON/T BE ABLE TO REACH THE SHORE...DRAW ATTENTION TO YOURSELF BY CALLING OR WAVING FOR HELP. $$
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this coastal flood statement went out at Jun 7, 3:48 AM EDT, 1 hour 30 minutes earlier.
Area forecast discussion, Jun 7, 3:48 AM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE UPTON NY
348 AM EDT SAT JUN 7 2008
.SYNOPSIS...
STRONG HIGH PRESSURE ALOFT AND A SUBTROPICAL HIGH SETTING UP OVER
THE WESTERN ATLANTIC WILL RESULT IN AN EXTENDED PERIOD OF HOT AND
HUMID CONDITIONS THROUGH THE MIDDLE OF NEXT WEEK. A COLD FRONT
WILL PROVIDE SOME RELIEF LATE IN THE WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
STRONG UPPER RIDGE OVER THE SE US IN CONTROL OF THE REGION. WARM
FRONT MADE LITTLE PROGRESS YESTERDAY...BUT WITH SURFACE HIGH OVER
THE CANADIAN MARITIMES CONTINUING TO PUSH OFFSHORE AND BERMUDA
HIGH EXERTING CONTROL...WARM FRONT SHOULD DISSIPATE OR JUMP NORTH
EARLY THIS MORNING WITH HOT AND HUMID SW FLOW BEGINNING. THIS
SHOULD QUICKLY ERODE SHALLOW STRATUS AND FOG LAYER ACROSS CONN AND
LI THIS MORNING.
850 HPA TEMPS WARM TO ABOUT 18 TO 20C TODAY...WITH SOUNDINGS
INDICATING MIXING TO AROUND 800 HPA AWAY FROM MARINE INFLUENCE. THIS
WILL SPELL HIGHS IN THE LOWER 90S TO 95 ACROSS CITY/INTERIOR.
AN APPROACHING TROF THIS AFTERNOON...WILL LIKELY MAKE FOR MORE OF A
SW FLOW ALONG THE COAST. THE ONSHORE COMPONENT SHOULD ALLOW FOR MID
AFTERNOON SEA BREEZE DEVELOPMENT ALONG THE COAST. THIS WILL LIKELY
CAP MOST COASTAL TEMPS IN THE MID TO UPPER 80S...COOLER AT
IMMEDIATE COASTLINE. COASTAL SW CONN AND NORTHERN NASSAU/NW
SUFFOLK ON LI COULD STILL GET INTO THE LOWER 90S ON THIS FLOW.
BIG QUESTION WILL BE HOW MUCH DEWPOINTS MIX OUT IN THE AFTERNOON.
DEWPOINTS SITTING IN THE LOW 70S TO THE SOUTH OF THE FRONT EARLY
THIS MORNING. THIS AIR WILL ADVECT IN THIS MORNING...BUT THINK
DEWPOINTS SHOULD MIX OUT INTO THE MID 60S BY TIME OF PEAK HEAT THIS
AFTERNOON. SIMILAR TO WHAT OCCURRED ACROSS MID-ATLANTIC AND OHIO
VALLEY YESTERDAY. MAV GUIDANCE LOOKS REASONABLE...INDICATING
DEWPOINTS MIXING DOWN INTO THE MID 60S.
WITH THIS SAID...THINK HEAT INDICES SHOULD CAP OUT IN THE UPPER 90S
TODAY...JUST SHY OF HEAT ADVISORY CRITERIA FOR TODAY.
IN TERMS OF PRECIP...WEAK VORT ENERGY...CURRENTLY ASSOCIATED WITH
CONVECTION OVER INDIANA...WILL TRACKING EAST IN W FLOW ALOFT WITH
ASSOCIATED SURFACE TROUGH APPROACHING THIS AFTERNOON. THERE IS
MODERATE TO HIGH INSTABILITY WITH ML CAPES OF 2500 J/KG AND LI/S
-3 TO -5...BUT A HIGH LFC WOULD NECESSITATE A DEEP COLD POOL OR
STRONG FRONTAL FORCING TO TRIGGER CONVECTION. WILL ONLY GO SLIGHT
CHANCE OF CONVECTION LATE THIS AFTERNOON INTO THE EARLY EVE ACROSS
INTERIOR. ANY CONVECTION THAT IS INITIATED WOULD HAVE THE
POTENTIAL TO BE SEVERE.
MAINLY FAIR AND DRY TONIGHT WITH LIGHT WSW FLOW. TEMPS WILL BE WELL
ABOVE NORMAL WITH DEWPOINTS RECOVERING TOWARDS THE UPPER 60S. TEMPS
WILL GENERALLY DROP INTO THE MID TO UPPER 60S ACROSS MOST OF THE
REGION...LOWER 70S TO AROUND 75 NY/NJ METRO. SOME PATCHY FOG IN
FAR OUTLYING AREAS.
&&
.SHORT TERM /SUNDAY THROUGH TUESDAY/...
HIGH AMPLITUDE RIDGE AND OFFSHORE SUBTROPICAL HIGH OVER THE WESTERN
ATLANTIC WILL REMAIN IN CONTROL THROUGH MONDAY...ONLY GRADUALLY
SHIFTING EAST. RIDGE BREAKS DOWN ENOUGH TO ALLOW SHORTWAVE TO SLIDE
THROUGH GREAT LAKES ON TUESDAY WITH COLD FRONT APPROACHING LATE IN
THE DAY.
85H TEMPS RISE SLIGHTLY EACH DAY...FROM 20C TO 21C. SOUNDINGS
INDICATING MIXING TO BETWEEN 850 AND 800 HPA EACH DAY ON A W/SW FLOW.
THIS WILL RESULT IN HIGHS IN THE MID 90S ACROSS THE INTERIOR AND
METRO NY...POSSIBLY UPPER 90S ON MON.
FLOW APPEARS TO BE MORE WESTERLY ON SUN AND MON...WHICH SHOULD
INHIBIT SEA BREEZE DEVELOPMENT TILL LATE IN THE DAY...ALLOWING MOST
COASTAL AREAS TO HEAT UP INTO THE LOWER 90S OR BETTER. WITH FLOW
BACKING MORE TO THE SSW ON TUES...TEMPS WILL LIKELY HOLD IN THE
80S/LOWER 90S AT THE COAST. QUICK TEMPS RISE IN THE MORNING ALONG
THE COAST ON LIGHT WSW FLOW BEFORE BACKING.
QUESTION WILL CONTINUE TO BE HOW MUCH DEWPOINTS WILL MIX OUT IN THE
AFTERNOON EACH DAY. WILL KNOCK A DEGREE OR TWO OFF GUIDANCE TDS SUN
AND MON WITH DOWNSLOPE COMPONENT TO FLOW (GENERALLY MID
60S)...WITH HIGHEST TDS (UPPER 60S TO AROUND 70) LIKELY TUESDAY
WITH MOISTURE POOLING AHEAD OF COLD FRONT. HEAT INDICES LOOK TO BE
IN UPPER 90S TO AROUND 100 ACROSS CITY/INTERIOR DURING THIS TIME
PERIOD. SO HEAT ADVISORIES MAY BE NEEDED FOR SUN THRU TUES. WILL
CONTINUE TO HIGHLIGHT WITH HWO FOR NOW.
IN TERMS OF PRECIP...ON SUNDAY WILL HAVE TO WATCH FOR POSSIBLE MCS
ACROSS EASTERN GREAT LAKES SUN MORNING...AS MODELS HAVE BEEN
HINTING AT ONE TRACKING ESE TOWARDS THE REGION. WITH CONTINUED
MODERATE TO HIGH SURFACE INSTABILITY ON SUN...BUT HIGH LFCS...A
DEEP COLD POOL ASSOCIATED WITH AN MCS COULD ACT AS A TRIGGER TO
TAP INSTABILITY. THIS IS A LOW CONFIDENCE FORECAST THOUGH...AS
THERE IS LOW CONFIDENCE ON THE MODELS CORRECTLY TRACKING SUCH A
MESOSCALE FEATURE...BUT WILL PUT IN CHANCE/SLIGHT CHANCE POPS WITH
MODELS BEING FAIRLY CONSISTENT WITH THIS THE LAST SEVERAL RUNS.
MOD TO HIGH INSTABILITY MON AND TUES. STRONG CAPPING ON MON AS RIDGE
BUILDS FURTHER NE SHOULD INHIBIT CONVECTION. BEST CHANCE OF
CONVECTION WILL BE LATE DAY TUES/TUES NIGHT WITH PRE FRONTAL TROUGH
AND THEN COLD FRONT. MOD TO HIGH INSTABILITY COMBINED WITH MODEST
DEEP LAYER SHEAR AND LOWERED LFCS...WILL BRING THE POSSIBILITY OF
ORGANIZED CONVECTION...POSSIBLE STRONG TO SEVERE.
&&
.LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/...
AT THE SFC...COLD FRONT MOVES ACROSS THE NORTHEAST TUESDAY
NIGHT...USHERING IN SLIGHTLY COOLER AIR WED AND THU. FOR NOW...WILL
LEAN TOWARDS WARM SCENARIO WITH SLIGHT BUCKLING OF RIDGE AS
SHORTWAVE REMAINS WELL TO THE NORTH. TEMPS WILL STILL BE ABOVE
NORMAL. MAINLY DRY THROUGH THE PERIOD.
&&
.AVIATION /08Z SATURDAY THROUGH WEDNESDAY/...
HAVE GONE MORE OPTIMISTIC AT NY/NJ TERMINALS WITH ONLY MVFR
VSBYS...POSSIBLY TEMPO LIFR CIGS BETWEEN 06Z AND 10Z AT KJFK/KLGA.
SW FLOW VEERING TO W AT 950 HPA IS HELPING TO PUSH THE STRATUS
EAST AND IT MAY JUST REMAIN EAST OF THE CITY. HAVE KEPT STRATUS
ENTIRELY OUT OF KEWR/KTEB...BUT WILL HAVE TO MONITOR CLOSELY AS
CIRRUS HAS LIMITED THE VIEW OF THE WESTWARD PROGRESSION OF THE
LEADING EDGE THE LAST FEW HOURS. SHOULD GET A BETTER VIEW WITHIN
THE HOUR AS CIRRUS SLIDES SOUTH OF NYC. CAN SEE IT SLOWLY MOVING
WESTWARD FROM CT INTO THE LOWER HUDSON VALLEY WHICH IS WHY I KEPT
THE TEMPO...BUT CONFIDENCE OF IT REACHING KEWR/KTEB IS LOW.
TERMINALS EAST OF NYC SHOULD REMAIN LIFR (VLIFR AT KGON) THROUGH
THE REMAINDER OF THE NIGHT...GRADUALLY IMPROVING BETWEEN 12Z AND
15Z. MVFR VSBYS WILL LIKELY PREVAIL ACROSS SOME OF THE TERMINALS
THIS AFTERNOON...ESPECIALLY AT THE METRO TERMINALS...UNDER HAZY
CONDITIONS.
VISUAL SLANT RANGE WILL PROBABLY BE AN ISSUE AT KEWR TODAY WITH
THE HAZE...SO HAVE KEPT MVFR VSBYS THROUGH THE AFTERNOON TO
ACCOUNT FOR THIS. ONCE THE FOG/STRATUS BURN OFF...SEABREEZE
CIRCULATION WILL DEVELOP WITH A STRONG LAND/SEA TEMP DIFFERENTIAL.
ALTHOUGH GRADIENT WIND FLOW IS SW...WILL LIKELY SEE A COMPROMISE
BETWEEN THIS AND TRUE SEABREEZE DIRECTIONS AT THE COAST. NOT
CONFIDENT THAT IT WILL MAKE IT INTO KEWR/KTEB AT THIS POINT AND
NAM IS INDICATING WINDS ALOFT STRENGTHEN TO 15 TO 20 KT LATE IN THE
AFTERNOON...SO HAVE NOT INCLUDED IT HERE. THERE COULD BE AN
ISOLATED SHRA/TSTM POSSIBLE AT KSWF/KHPN LATE IN THE DAY...BUT TOO
ISOLATED TO MENTION ATTM.
SEABREEZES WILL DIMINISH BETWEEN 23Z AND 02Z WITH WINDS BECOMING
WESTERLY BEHIND A WARM FROPA THIS EVENING.
OUTLOOK FOR 06Z SUNDAY THROUGH WEDNESDAY...
COULD HAVE SOME MVFR FOG TONIGHT WITH INCREASING LOW LEVEL
MOISTURE AND LIGHT WINDS...BUT A W-SW SFC FLOW WOULD NOT BE
INDICATIVE OF STRATUS. SO...COULD BE AREAS OF MORNING FOG THRU TUE
AS WE REMAIN IN THIS PATTERN. ISOLATED AFTERNOON TSTMS ARE
POSSIBLE...BUT VFR CONDITIONS PREVAIL OVERALL. THE NEXT SIGNIFICANT
SYNOPTIC FEATURE WILL BE A COLD FRONT TUE NIGHT/WED PERIOD. THIS
WILL PRODUCE TSTMS WITH THE FROPA AND NW FLOW THEREAFTER.
&&
.MARINE...
A W-SW FLOW OF 10-15 KT DEVELOPS TODAY AND PERSISTS INTO EARLY NEXT
WEEK. WINDS AND SEAS ARE FORECAST TO REMAIN BELOW SCA LEVELS DURING
THE PERIOD. HOWEVER...WILL NEED TO BE COGNIZANT OF THE AMBROSE JET
EACH EVENING. CONFIDENCE NOT HIGH ENOUGH THAT WINDS WILL REACH SCA
LEVELS THIS EVENING...SO HAVE NOT ADDED HAZARD ATTM.
PERSISTENT 10-15 KT SW FLOW SHOULD LAST INTO TUE EVENING...POSSIBLY
INTO WED IF APPROACHING COLD FRONT STALLS NEAR/OVER THE WATERS.
FETCH/SPEED ARE UNFAVORABLE FOR SEAS BUILDING TO SCA CRITERIA...SO
12Z WAVEWATCH WITH MAX SEAS UP TO 4 FT WAS EITHER ACCEPTED OR
UNDERCUT SLIGHTLY. TSTMS ALSO POSSIBLE WITH COLD FRONT TUE AFTERNOON
AND EVENING...POSSIBLY INTO WED/WED EVENING.
&&
.HYDROLOGY...
NO SIGNIFICANT WIDESPREAD PRECIPITATION IS FORECAST. SOME TSTM
ACTIVITY IS POSSIBLE. WITH ENVIRONMENT CONDUCIVE TO PRECIP
EFFICIENT TALL STORMS...LOCALLY HEAVY RAINS WOULD OCCUR WHERE AND
IF THEY DO DEVELOP.
&&
.CLIMATE...
THE FIRST HEAT WAVE OF THE SEASON IS EXPECTED TO BEGIN TODAY...AND
CONTINUE INTO TUESDAY. HERE ARE THE RECORD HIGH TEMPERATURES FOR
EACH OF OUR 6 MAJOR CLIMATE SITES FOR TODAY THROUGH TUESDAY...
SATURDAY SUNDAY MONDAY TUESDAY
EWR 99/1999 97/1999 99/1933 98/1974
BDR 89/1984 93/1999 91/1984 96/1974
NYC 96/1925 95/1933 97/1933 95/1984
LGA 97/1999 96/1984 95/1984 95/1984
JFK 92/1999 96/1999 96/1984 93/1984
ISP 94/1999 95/1999 90/1984 90/1997
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...NONE.
&&
SYNOPSIS...NV
NEAR TERM...NV
SHORT TERM...NV
LONG TERM...BG
AVIATION...AL
MARINE...AL
HYDROLOGY...NV
CLIMATE...NVHazardous weather outlook, Jun 7, 5:14 AM EDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE UPTON NY 514 AM EDT SAT JUN 7 2008 NYZ075>077-080-081-080915- KINGS (BROOKLYN)-QUEENS-NASSAU-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 514 AM EDT SAT JUN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT A HEAT WAVE WILL START TODAY AND LAST INTO TUESDAY. APPARENT TEMPERATURES WILL REACH WELL INTO THE 90S TO NEAR 100 DEGREES DURING THIS TIME...ESPECIALLY ACROSS THE NEW YORK CITY METRO AREA...THE LOWER HUDSON VALLEY...AND NORTHEAST NEW JERSEY. THERE IS A HIGH RISK OF RIP CURRENTS ALONG THE OCEAN FACING BEACHES TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ005>012-NJZ002>006-011-NYZ067>074-078-079-080915- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN- EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK- 514 AM EDT SAT JUN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT A HEAT WAVE WILL START TODAY AND LAST INTO TUESDAY. APPARENT TEMPERATURES WILL REACH WELL INTO THE 90S TO NEAR 100 DEGREES DURING THIS TIME...ESPECIALLY ACROSS THE NEW YORK CITY METRO AREA...THE LOWER HUDSON VALLEY...AND NORTHEAST NEW JERSEY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-080915- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 514 AM EDT SAT JUN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 6:05 AM EDT | Dense Fog Advisory | OKX | Putnam, Westchester | 3 hr |
| Jun 7, 12:47 PM EDT | Heat Advisory | OKX | Bronx, Kings, New York, Orange, Richmond, Rockland | 5 hr |
| Jun 7, 3:16 PM EDT | Heat Advisory | OKX | Bronx, Kings, New York, Orange, Putnam, Richmond and 2 more | 27 hr |
Nearby
Coastal Flood Statements in New York, 2008Every coastal flood statement in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.